Automorphic quasimeromorphic mappings in$R$^{$n$}

Olli Martio University of Helsinki, Finland Uri Srebro Technion, Haifa, Israel

TBD mathscidoc:1701.331486

Acta Mathematica, 135, (1), 221-247, 1973.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ]
@inproceedings{olli1973automorphic,
  title={Automorphic quasimeromorphic mappings in$R$^{$n$}},
  author={Olli Martio, and Uri Srebro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237566664195},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={221-247},
  year={1973},
}
Olli Martio, and Uri Srebro. Automorphic quasimeromorphic mappings in$R$^{$n$}. 1973. Vol. 135. In Acta Mathematica. pp.221-247. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237566664195.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved